Algebraic geometry
Note on absolute sets of rigid local systems
Comptes Rendus. Mathématique, Volume 360 (2022) no. G5, pp. 467-474.

In this note we give a description up to a quasi-finite morphism of the absolute sets of simple cohomologically rigid local systems on a smooth complex quasi-projective algebraic variety. In dimension one or rank two, this proves a conjecture of Budur–Wang on the structure of these sets.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.315
Classification: 14M35, 32S40
Budur, Nero 1, 2; Lerer, Leonardo A. 3; Wang, Haopeng 1

1 Department of Mathematics, KU Leuven, Celestijnenlaan 200B, 3001 Leuven, Belgium
2 BCAM, Mazarredo 14, 48009 Bilbao, Spain
3 Département de Mathématiques d’Orsay, Université Paris-Saclay, F-91405 Orsay, France
@article{CRMATH_2022__360_G5_467_0,
     author = {Budur, Nero and Lerer, Leonardo A. and Wang, Haopeng},
     title = {Note on absolute sets of rigid local systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {467--474},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     number = {G5},
     year = {2022},
     doi = {10.5802/crmath.315},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.315/}
}
TY  - JOUR
AU  - Budur, Nero
AU  - Lerer, Leonardo A.
AU  - Wang, Haopeng
TI  - Note on absolute sets of rigid local systems
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 467
EP  - 474
VL  - 360
IS  - G5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.315/
DO  - 10.5802/crmath.315
LA  - en
ID  - CRMATH_2022__360_G5_467_0
ER  - 
%0 Journal Article
%A Budur, Nero
%A Lerer, Leonardo A.
%A Wang, Haopeng
%T Note on absolute sets of rigid local systems
%J Comptes Rendus. Mathématique
%D 2022
%P 467-474
%V 360
%N G5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.315/
%R 10.5802/crmath.315
%G en
%F CRMATH_2022__360_G5_467_0
Budur, Nero; Lerer, Leonardo A.; Wang, Haopeng. Note on absolute sets of rigid local systems. Comptes Rendus. Mathématique, Volume 360 (2022) no. G5, pp. 467-474. doi : 10.5802/crmath.315. http://www.numdam.org/articles/10.5802/crmath.315/

[1] Beilinson, Alexander A.; Bernstein, Joseph; Deligne, Pierre Perverses sheaves (Faisceaux pervers). Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, 100, Société Mathématique de France, 1982 | Numdam | Zbl

[2] Budur, Nero; Lerer, Leonardo A.; Wang, Haopeng Absolute sets of rigid local systems (2021) (https://arxiv.org/abs/2104.00168v1)

[3] Budur, Nero; Wang, Botong Absolute sets and the decomposition theorem, Ann. Sci. Éc. Norm. Supér., Volume 53 (2020) no. 2, pp. 469-536 | DOI | MR | Zbl

[4] Corlette, Kevin; Simpson, Carlos T. On the classification of rank-two representations of quasiprojective fundamental groups, Compos. Math., Volume 144 (2008) no. 5, pp. 1271-1331 | DOI | MR | Zbl

[5] Esnault, Hélène; Kerz, Moritz Density of arithmetic representations of function fields (2020) (https://arxiv.org/abs/2005.12819v1)

[6] Hotta, Ryoshi; Takeuchi, Kiyoshi; Tanisaki, Toshiyuki 𝒟-modules, perverse sheaves, and representation theory, Progress in Mathematics, 236, Birkhäuser, 2008 | DOI | Zbl

[7] Katz, Nicholas M. Rigid local systems, Annals of Mathematics Studies, 139, Princeton University Press, 1996 | DOI | Zbl

[8] Larsen, Micahel; Lunts, Valery A. Motivic measures and stable birational geometry, Mosc. Math. J., Volume 3 (2003) no. 1, pp. 85-95 | DOI | MR | Zbl

[9] Looijenga, Eduard Motivic measures, Séminaire Bourbaki, Vol. 1999/2000. Exposés 865-879 (Astérisque), Volume 276, Société Mathématique de France, 2002, pp. 267-297 | Numdam | Zbl

[10] Nitsure, Nitin Moduli of semistable logarithmic connections, J. Am. Math. Soc., Volume 6 (1993) no. 3, pp. 597-609 | DOI | MR | Zbl

[11] Nitsure, Nitin; Sabbah, Claude Moduli of pre-𝒟-modules, perverse sheaves and the Riemann–Hilbert morphism. I, Math. Ann., Volume 306 (1996) no. 1, pp. 47-73 | DOI | MR | Zbl

[12] Simpson, Carlos T. Subspaces of moduli spaces of rank one local systems, Ann. Sci. Éc. Norm. Supér., Volume 26 (1993) no. 3, pp. 361-401 | DOI | Numdam | MR | Zbl

[13] Simpson, Carlos T. Moduli of representations of the fundamental group of a smooth projective variety. I, Publ. Math., Inst. Hautes Étud. Sci., Volume 79 (1994), pp. 47-129 | DOI | Numdam | MR | Zbl

Cited by Sources: